# SDR UALA2012110506335

- Difficulty date: November 3, 2012
- Submitted: December 3, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 68,726 hours, 9,881 cycles
- Engine: Pwa PW40903
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SENSOR EXC 1 CB TRIPPING ON P310 PANEL.  REPLACED WIRE HARNESS FROM D2181P TO SKEW SENSOR M27325 AND CHECKED OKAY.
